О вероятностях больших уклонений

Н. Смирнов

Matematiceskij sbornik

  • Volume: 40, Issue: 4, page 443-454
  • ISSN: 0368-8666

How to cite


Смирнов, Н.. "О вероятностях больших уклонений." Matematiceskij sbornik 40.4 443-454. <http://eudml.org/doc/64694>.

author = {Смирнов, Н.},
journal = {Matematiceskij sbornik},
keywords = {probability theory, statistics, etc.},
language = {rus},
number = {4},
pages = {443-454},
publisher = {Tipogr. Lissnera i Sobko},
title = {О вероятностях больших уклонений},
url = {http://eudml.org/doc/64694},
volume = {40},

AU - Смирнов, Н.
TI - О вероятностях больших уклонений
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 40
IS - 4
SP - 443
EP - 454
LA - rus
KW - probability theory, statistics, etc.
UR - http://eudml.org/doc/64694
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.